# SDR HEEA954817

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 7000839904
- Condition: Stuck
- Location: Cockpit Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE STUCK AT 950 FEET.  WHEN TESTED NEEDLE GOES TO 2000 FEET.
